# SDR SWAA2012100408251

- Difficulty date: September 29, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 26,521 hours, 12,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CHORD ANGLE CORRODED AT BS 328.  REMOVED & REPLACED ANGLE IAW SRM & DWG.
